Top answers from doctors based on your search:
Disclaimer

divalproex allergy signs

A 33-year-old male asked:
Dr. Nicole Clark
16 years experience Neurology
Same as depakote: A depakote allergy can cause very severe skin reactions and should be addressed immediately if suspected. There are several potential side effects of ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Nicole Clark
16 years experience Neurology
Depakote: A depakote allergy can cause very severe skin reactions and should be addressed immediately if suspected. There are several potential side effects of ... Read More
A 45-year-old member asked:
Dr. Corey Clay
9 years experience Allergy and Immunology
Discuss: Discuss with the prescribing physician to learn if your reaction is an expected potential side effect or a possible immune mediated "rejection-type" r ... Read More
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Depakote allergy: Please contact your prescribing doctor. We are not sure what symptoms you are having or what medications you are taking. If not reachable, go to ER.
A 23-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Comments: You provide no clue as to why you are taking Divalproex sodium, but once daily in the non-ER form could well be insufficient to control your problem b ... Read More
1
1 thank
A 31-year-old male asked:
Dr. Bennett Machanic
51 years experience Neurology
Should resolve: But what prompts your question? Did YOU overdose? If so, once all is destabilized, you should have no lasting damage. But discuss this with your doc ... Read More
1
1 thank
A member asked:
Dr. Linda Chuang
23 years experience Psychiatry
See below: There are no known interactions between the two medications so there should be no problems taking both at the same time.
2
2 thanks
A 39-year-old member asked:
Dr. Tim Conrad
33 years experience Ophthalmology
Almost all do: Nearly all drugs used to treat depression and psychosis are drying drugs. My approach to dealing with this issue is to stay on the drugs and treat t ... Read More
A 28-year-old male asked:
Dr. Mohammad Homsi
32 years experience Neurology
VALPORIC ACID: Divalproex, is a seizure medicine, the generic name is valporic acid, it has been in the market as an antiseizure medicine for long time, it is a good ... Read More
3
3 thanks
A 34-year-old member asked:
Dr. Edward Smith
53 years experience Neurosurgery
Many: Commonest: weight gain, hair loss, fatigue, loss of balance, fatigue, mental slowing, interaction with multiple drugs. Depending on the indication for ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Depakote: Treats seizures, prevents migraines, & helps stabilize moods in Bipolar disorder.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month